List of citations in Numdam for : On index theorems for linear ordinary differential operators

Annales de l'Institut Fourier, Volume 47 (1997) no. 5, pp. 1379-1424.

Rendiconti del Seminario Matematico della Università di Padova, Volume 128 (2012), pp. 345-372.

Annales de l'Institut Fourier, Volume 59 (2009) no. 4, pp. 1611-1639.

Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis, Astérisque, no. 296 (2004), pp. 11-20.